# SDR SWAA2020082507976

- Difficulty date: August 12, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; INTERCOSTAL AT STA 747 TO STA 767; RBL 21 IS CRACKED / INSTALLED INTERCOSTAL AT STA 747 TO 767 RBL 21 PER SRM 51-40-02.
